# SDR CALA2021091301560

- Difficulty date: September 11, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N17122
- Make and model: Boeing 757224
- Aircraft serial: 27564
- Aircraft time: 87,627 hours, 21,288 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Flange
- Part number: 148N31388000
- Condition: Corroded
- Location: Apu Inlet Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B757-49-3-8084) THE INTERIOR FLANGE IS CORRODED AND CRACKED, FOR THE APU AIR INLET DOOR ASSY., AT THE FWD O/B EDGE AND THE O/B AFT EDGE, VIEWED SITTING ON TOP OF THE HOR. STAB. CENTER BOX, LO OKING UP.
